# SDR QXEA200701111

- Difficulty date: June 22, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 14,993 hours, 10,828 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - RIGHT LOWER TRANS COWL CENTER FRAME CRACKED ON OUTBOARD SIDE.  REPAIRED IAW REO670-54-21-814.
